Publicaciones Probabilidad y Estadística | CIMAT

                              Viernes, 4 de Diciembre de 2020 bahis siteleri - - 1xbet youwin

Se encuentra usted aquí

Publicaciones Probabilidad y Estadística


  • Mora, C. M., Jimenez, J. C., Mardones, H. A., Biscay, R. J., A stable numerical scheme for SDE with multiplicative noise., SIAM Journal on Numerical Analysis, vol. 55 [4], 1614-1649, issn 0036-1429, doi 10.1137/140984488, 2017
  • Richard A. Norton, J. Andrés Christen y Colin Fox, Sampling hyperparameters in hierarchical models: Improving on Gibbs for high-dimensional latent fields and large datasets, Communications in Statistics - Simulation and Computation, 1-17, doi 10.1080/03610918.2017.1353618, 2017
  • Diego Herández-Bustos, Daniel Hernández-Hernández, Local Poisson equations associated with discrete-time Markov control processes, J. Optimization Theory Applications, vol. 1 [173], 1-29, doi 10.1007/s10957-017-1076-5, 2017
  • Daniel Hernández Hernández, Oscar H. Madrid Padilla, Worst portfolios for dynamic monetary utility processes, Stochastics, vol. 90 [1], 78-101, doi 10.1080/17442508.2017.1311901, 2017
  • WH Fleming, D. Hernández-Hernández, Mixed strategies for deterministic differential games, Communications in Stochastic Analysis, vol. 11 [2], 137-156, 2017
  •  C. Coron, M. Costa, H. Leman, C. Smadi, A stochastic model for speciation by mating preferences, Journal of Mathematical Biology, issn 0303-6812, doi 10.1007/s00285-017-1175-9, 2017
  • R. Bárcenas J. Ortega A. J. Quiroz, Quadratic forms of the empirical processes for the two sample problem for functional data, TEST, vol. 26 [3], 503-526, issn 1133-0686  , doi 10.1007/s11749-017-0522-x, 2017
  • Sandra Palau y Juan Carlos Pardo, Continuous state branching processes in random environment: the Brownian case, Stochastic Processes and their Applications, vol. 127 [3], 957-994, doi 10.1016/, 2017
  • M. Díaz, V. Pérez-Abreu, On the capacity of block multiantenna channels, IEEE Transactions on Information Theory, vol. 63 [8], 5286-5298, issn 0018-9448, doi 10.1109/TIT.2017.2712711, 2017
  • J. C. Pardo, J.L. Pérez G., V. Pérez-Abreu, On the Non-commutative Fractional Wishart Process, Journal of Functional Analysis, vol. 217 [1], 339-362, issn 0022-1236, doi 10.1016/j.jfa.2016.10.008, 2017
  • Pérez-Rodríguez R, Hernández-Aguirre A, Reyes-Cortes M, Simulation optimization for seaport operations, DYNA, vol. 92 [3], 260-261, issn 1994926, doi 10.6036/8281, 2017
  • Pérez-Rodríguez, R, Hernández-Aguirre, A, Reyes-Cortes, M,, Simulation optimization to enhance the performance of the seaport operations, DYNA New Technologies, vol. 4 [1], 1-18, doi 10.6036/NT8143, 2017
  • Xu, Q., Gel, Y.R., Ramirez Ramirez. L.L. Nezafati. K.. Zhang. Q. and Tsui, K.-L., Forecasting influenza in Hong Kong with Google search queries and statistical model fusion, PLoS ONE, vol. 12 [5], 1-17, doi     10.1371/journal.pone.0176690
  • Reyes, M., Francisco-Fernández, M. and Cao, R., Bandwidth selection in kernel density estimation for interval-grouped data., TEST, vol. 26 [3], 527-545, doi 10.1007/s11749-017-0523-9, 2017
  • J L Gonzalez-Andujar, M Francisco-Fernandez, R Cao, Reyes Cortés Miguel, J M Urbano, F Forcella, F Bastida, A comparative study between nonlinear regression and nonparametric approaches for modelling Phalaris paradoxa seedling emergence, Weed Research, issn 1365-3180, doi 10.1111/wre.12216, 2016
  • ndreas Kyprianou, Victor Rivero, Bati Sengul, Conditioned subordinators and application, Stochastic processes and their applications, vol. 127 [4], 1234-1254, doi 10.1016/, 2017
  • Ekaterina Todorova Kolkovska Ehyter Martin Matias Gonzalez, Path functionals of a class of Levy insurance risk processes, Communications on Stochastic Analisys, vol. 10 [3], 63-387, 2016
  • D. Rivera-García L.A. García-Escudero A. Mayo-Iscar J. Ortega, Robust clustering for time series using spectral densities and functional data analysis, Advances in Computational Intelligence. Lecture Notes in Computer Science , vol. 10306, 142-153, issn ISBN 978-3-319-59146-9, doi 10.1007/978-3-319-59147-6_13 , 2017


  • Anshelevich Michael, Arizmendi Octavio, On the exponential map in non commutative probability, International mathematics research notices, [online first], 40, doi doi:10.1093/imrn/rnw164, 2016
  •  Arizmendi Octavio, Gaxiola Tulio, On the spectral distribution of k-distance graphs of free product graphs, Infinte Dimensional Analysis Quantum probability and related topics, vol. 19 [3], 17 pág., issn Print ISSN: 0219-0257, Online ISSN: 1793-6306 , doi 10.1142/S021902571650017X, 2016
  • Barrera Gerardo, Jara M., Abrupt Convergence for Stochastic Small Perturbations of One Dimensional Dynamical Systems, Journal of Statistical Physics (JSP), vol. 163 [1], p. 113-138, issn 0022-4715, doi 10.1007/s10955-016-1468-1, 2016
  • Palafox A., Capistrán M., Christen J. A. , Point cloud‐based scatterer approximation and affine invariant sampling in the inverse scattering problem, Mathematical Methods in the Applied Sciences, [online first], issn 0170-4214, doi 10.1002/mma.4056, 2016
  • Capistrán Marcos A., Christen J. Andrés, Donnetx Sophie, Bayesian Analysis of ODEs: Solver Optimal Accuracy and Bayes Factors, SIAM/ASA Journal on Uncertainty Quantification, vol. 4 [1], 829–849, issn ISSN (online): 2166-2525, doi 10.1137/140976777, 2016
  • Daza Torres María Luisa, Capistrán Ocampo Marcos Aurelio, Christen Gracia Andrés, Guadarrama Bustos Lili, Solution of the inverse scattering problem from inhomogeneous media using affine invariant sampling, Mathematical Methods in the Applied Sciences, [online first], 9 pág., issn 0170-4214, doi 10.1002/mma.3929, 2016
  • J Andrés Christen, Gibbs Sampling, Wiley StatsRef: Statistics Reference Online, [online first], doi DOI: 10.1002/9781118445112.stat00211.pub2, 2016
  • Rodríguez Narciso S., Christen J.A., Optimal sequential Bayesian analysis for degradation tests, Lifetime Data Analysis, vol. 22 [3], 405-428, doi 10.1007/s10985-015-9339-7, 2016"
  • R. Cavazos Cadena, D. Hernández-Hernández, A characterization of the optimal average cost via the Arrow-Pratt sensitivity function, Mathematics of Operations Research, vol. 41 [1], 224-235, doi 10.1287/moor.2015.0723, 2016
  • R. Cavazos-Cadena, D. Hernández-Hernández, Exact and approximate Nash equilibria in discounted Markov stopping games with terminal redemption, Journal of Mathematical Analysis Applications, vol. 443 [2], 1110-1141, doi 10.1016/j.jmaa.2015.07.045, 2016
  • R. Cavazos-Cadena, Hernández Daniel, Poisson equations associated with the Varadhan functional, Asymptotic Analysis, vol. 96 [1], 23-50, doi 10.3233/ASY-151331, 2016
  • D. Hernández-Hernández, J.L. Pérez, K. Yamazaki, Optimality of refraction strategies for spectrally negative Lévy processes, SIAM J. Control Optim., vol. 54 [3], 1126-1156, doi 10.1137/15M1051208, 2016
  • Saldívar-Lucio, R., Di Lorenzo, E., Nakamura, M., Villalobos, H., Lluch-Cota, D., and Del Monte-Luna, P., Macro-Scale Patterns in Upwelling/Downwelling Activity at North American West Coast, PLoS ONE, vol. 11 [11], doi 10.1371/journal.pone.0166962, 2016
  • Álvarez Esteban Pedro C., Euán C., Ortega J., Time series clustering using the total variation distance with applications in Oceanography, Environmetrics, [online first], issn online, doi 10.1002/env.2398, 2016
  • Berzunza Gabriel, Pardo Juan Carlos, Asymptotic behaviour near extinction of continuous-state branching processes, Journal of Applied Probability, vol. 53 [2], 381-391, 2016
  • Sandra Palau Juan Carlos Pardo, Charline Smadi, Asymptotic behaviour of exponential functional of Levy processes with applications to random processes in random environment, ALEA Latín American Journal of Probability and Mathematical Statistics, vol. 13, 1235-1258, doi, 2016
  • Erick Baurdou, Juan Carlos Pardo, José Luis Pérez, Jean Francois Renaud, Gerber-Shiu functionality at Parisian ruin for Levy insurance risk processes, Journal of Applied Probability, vol. 53 [2], 572-584, doi 10.1017/jpr.2016.21, 2016
  • Baurdoux Erik J., Pardo Juan Carlos, Pérez José Luis, Renaud Jean-François, Gerber–Shiu distribution at Parisian ruin for Lévy insurance risk processes, Journal of Applied Probability, vol. 53 [2], p. 572-584, issn 0021-9002, doi, 2016
  • Manrique Paulo, Pérez-Abreu Víctor, Roy Rahul, On the Universality of the Non-singularity of General Ginibre and Wigner Random Matrices, Random Matrices - Theory and Applications, vol. 5 [1], issn 2010-3263, doi 10.1142/S2010326316500027, 2015
  • Caballero María Emilia, Pérez José Luis, Uribe Gerónmio, Affine processes on Rm x Rn and multiparameter time changes, Annales de l'Institut Henri Poincaré, [online first], issn 0246-0203, doi
  • Guerrero Víctor M., Islas Camargo Alejandro, Ramirez Ramirez Lilia Leticia, Trend estimation of multivariate time series with controlled smoothness, Communications in Statistics - Theory and Methods, issn 0361-0926, doi 10.1080/03610926.2015.1133826, 
  • Reveles-Gurrola F.O., Homeomorphims of solenoid isotopic to the identity and its second cohomology groups, Comptes Rendus Mathematique, vol. 354 [9], 879-886, issn 1631073x, doi 10.1016/j.cma.2016.07.007, 2016
  • Reyes Miguel, Francisco-Fernández Mario, Cao Ricardo, Nonparametric kernel density estimation for general grouped data, Journal of Nonparametric Statistics, vol. 28 [2], p. 235-249, issn 1048-5252, doi 10.1080/10485252.2016.1163348, 2016
  • lvarez Esteban Pedro C., Euán C., Ortega J., Statistical Analysis of Stationary Intervals for Random Waves, Proceedings of the Twenty-sixth (2016) International Ocean and Polar Engineering (ISOPE) Conference. Rhodes, Greece, June 26-July 1, 2016, vol. 3, 305-311, issn ISBN 978-1-880653-88-3; ISSN 1098-6189, 2016
  • Gel, Y., Lyubchich, V. and Ramirez Ramirez, L.L., Fast Patchwork Bootstrap for Quantifying Estimation Uncertainties in Sparse Random Networks., 22th ACM SIGKDD Conference on Knowledge on Data Discoveryand Data Mining (KDD), [online first], 8 p., issn ISBN 123-4567-24-567/08/06, doi 10.1145/1235, 2016
  • Rivero Víctor, Entrance laws for positive self-similar Markov processes, Mathematical Congress of the Americas (Contemporary Mathematics vol. 656), p. 119-140, issn 978-1-4704-2310-0, doi 10.1090/conm/656, 2016
  • Arizmendi Octavio, Hasebe Takahiro, Classical scale mixtures of Boolean stable laws, Transactions of the American Mathematical Society, issn: 0002-9947, doi: 10.1090/tran/6792, 2015 (online)
  • Arizmendi Octavio, Hasebe Takahiro, Free subordination and Belinschi-Nica semigroup, Complex Analysis and Operator Theory, 23 pág., issn: 1661-8254, doi: 10.1007/s11785-015-0500-9, 2015 (online)
  • Arizmendi Octavio, Gaxiola Tulio, Asymptotic spectral distributions of distance k-graphs of star product graphs, Progress in Probability Series vol. 69, pp. 47-58, issn: 978-3-319-13983-8 (hard cover), doi: 10.1007/978-3-319-13984-5_2, 2015
  • Arizmendi Octavio, Nechita Ion, Vargas Carlos, On the asymptotic distribution of block-modified random matrices, Journal of Mathematical Physics, vol. 57, 24 pág., issn: 0022-2488, doi: 10.1063/1.4936925, 2015
  • Arizmendi Octavio, Hasebe Takahiro, Lehner Franz, Vargas Carlos, Relations between cumulants in noncommutative probability, Advances in Mathematics, vol. 282, pp. 56–92, issn: 0001-8708, doi: 10.1016/j.aim.2015.03.029, 2015 (online)
  • Baurdoux Erik J., Chen Nan, Surya Budhi A., Yamazaki Kazutoshi, Optimal double stopping of a Brownian bridge, Advances in Applied Probability, vol. 47 (4), pp. 1212-1234, issn: 0001-8678, doi: 10.1239/aap/1449859807, 2015
  • Baurdoux Erik J., Yamazaki Kazutoshi, Optimality of doubly reflected Lévy processes in singular control, Stochastic Processes and their Applications, vol. 125 (7), pp. 2727–2751, issn: 0304-4149, doi: 10.1016/, 2015 (online)
  • Hernández Noslen, Biscay Rolando, Villa Vialaneix Nathalie, Talavera Isneri, A non parametric approach for calibration with functional data, Statistica Sinica, vol. 25 (4), pp. 1547-1566, issn: 1017-0405, doi: 10.5705/ss.2013.242, 2015
  • Coronado-Leija Ricardo, Ramírez-Manzanares Alonso, Marroquín José Luis, Biscay Rolando José, Accurate multi-resolution discrete search method to estimate the number and directions of axon packs from DWMRI, Proceedings of the International Society for Magnetic Resonance in Medicine [ISMRM] 23rd Annual Meeting & Exhibition - Toronto, 2015 (online only)
  • Christen J. A., Sansó Bruno, Santana-Cibrian Mario, Velasco-Hernández J. X., Bayesian deconvolution of oil well test data using Gaussian processes, Journal of Applied Statistics, 17 pág., issn: 0266-4763, doi: 10.1080/02664763.2015.1077374, 2015 (online)
  • Christen J.A., Fox Colin, Santana-Cibrian Mario, Optimal Direction Gibbs Sampler for Truncated Multivariate Normal Distributions, Communications in Statistics – Simulation and Computation, issn: 0361-0918, doi: 10.1080/03610918.2015.1053926, 2015 (online)
  • García Yury, Christen José Andrés, Capistrán Marcos, A Bayesian Outbreak Detection Method for Influenza-Like Illness, BioMed Research International, (Article ID 751738), issn: 2314-6133, doi:, 2015 (online)
  • Díaz-Francés Eloísa, Simple Estimation Intervals for Poisson, Exponential, and Inverse Gaussian Means Obtained by Symmetrizing the Likelihood Function, The American Statistician, 33 pág., issn: 0003-1305, doi: 10.1080/00031305.2015.1123187, 2015 (online)
  • Caro-Lopera Francisco J., González-Farías Graciela, Balakrishnan N., Matrix-variate distribution theory under elliptical models-4: Joint distribution of latent roots of covariance matrix and the largest and smallest latent roots, Journal of Multivariate Analysis, issn: 0047-259X, doi: 10.1016/j.jmva.2015.12.012, 2015 (online)
  • Caro-Lopera Francisco J., González-Farías Graciela, Balakrishnan N., The Generalized Pascal Triangle and the Matrix Variate Jensen-Logistic Distribution, Communications in Statistics - Theory and Methods, vol. 44 (13), pp. 2738-2752, issn: 1532-415X, doi: 10.1080/03610926.2013.791374, 2015
  • Hernández Daniel, Sheu Shuenn-Jyi, Solution of the HJB equations involved in utility-based pricing, Progress in Probability Series vol. 69, pp. 177-198, isbn 978-3-319-13983-8 (hard cover), doi: 10.1007/978-3-319-13984-5_9, 2015
  • Álvarez Abner, López Mimbela J., Privault Nicolás, Blowup estimates for a family of semilinear SPDEs with time-dependent coefficients, Differential Equations & Applications, vol. 7 (2), pp. 201-219, issn: 1847-120X, doi: 10.7153/dea-07-12, 2015
  • Fernández Daniel, Nakamura Miguel, Estimation of Spatial Sampling Effort Based on Presence-Only Data and Accessibility, Ecological Modelling, vol. 299, pp. 147-155, issn: 0304-3800, doi: 10.1016/j.ecolmodel.2014.12.017, 2015
  • Pardo Juan Carlos, Pérez José Luis, Pérez Abreu Víctor, A Random Matrix Approximation for the Non-commutative Fractional Brownian Motion, Journal of Theoretical Probability, 18 pág., issn: 0894-9840, doi: 10.1007/s10959-015-0627-7, 2015 (online)
  • Pérez Abreu Víctor, Rocha Alfonso, On the process of the eigenvalues of a Hermitian Lévy process, The Fascination of Probability, Statistics and their Applications: in honour of Ole E. Barndorff-Nielsen, pp. 231-249, issn: Print ISBN 978-3-319-25824-9, doi: 10.1007/978-3-319-25826-3_11, 2015
  • Thompson Mary, Ramírez Ramírez Lilia Leticia, Lyubchich Vyacheslav, Gel Yulia, Using the bootstrap for statistical inference on random graphs, Canadian Journal of Statistics, 22 pág., issn: e1708-945X, doi: 10.1002/cjs.11271, 2015 (online)
  • Alili L., Jedidi W., Rivero V., On exponential functionals, harmonic potential measures and undershoots of subordinators, Latin American Journal of Probability and Mathematical Statistics (ALEA), vol. XI (2), pp. 711–735, issn: 1980-0436, doi:, 2015
  • Doney Ronald A., Rivero Víctor M., Asymptotic behaviour of first passage time distributions for subordinators, Electronic Journal of Probability, vol. 20 (Article 91), pp. 1-28, issn: 1083-6489, doi: 10.1214/EJP.v20-3879, 2015
  • T. Kolkovska Ekaterina, Martín-González Ehyter M., Gerber–Shiu functionals for classical risk processes perturbed by an α-stable motion, Insurance: Mathematics and Economics, vol. 66, pp. 22-28, issn: 0167-6687, doi: 10.1016/j.insmatheco.2015.10.009, 2015 (online)
  • Echavarría Heras Héctor, Leal Ramírez Cecilia, Villa Diharce Enrique, Cazarez Castro Nohe R., The effect of parameter variability in the allometric projection of leaf growth rates for eelgrass (Zostera marina L.) II: the importance of data quality control procedures in bias reduction, Theoretical Biology and Medical Modelling, vol. 12 (30), 21 pág., issn: 1742-4682, doi: 10.1186/s12976-015-0025-y, 2015



Centro de Investigación en Matemáticas, A.C., Jalisco S/N, Col. Valenciana CP: 36023 Guanajuato, Gto, México, Apartado Postal 402, CP 36000
Tel. + 52 473 732 7155 / 735 0800 / Responsable de la información
Política de Privacidad y Manejo de Datos Personales
Esta página se ve en una resolución de 1024 x 768